# SDR DXTA2025060203688

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N878QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000135
- Aircraft time: 85 hours, 47 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Fire Detector
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THIRD REPEAT WRITE UP. ON LANDING WE RECEIVED A FIRE DETECT FAIL R  AMBER CAS. CLEARED THE RUNWAY AND THEN RECEIVED A ENGINE FIRE R RED CAS. RT ENGINE INDICATIONS WERE NORMAL & TOWER DIDN'T SEE ANY SIGNS OF SMOKE OR FIRE. SINCE OUR DETECT SYSTEM WAS INOPERATIVE WE DID NOT PROCEED WITH THE EVACUATION QRC. THE ENGINE FIRE CAS EXTINGUISHED SHORTLY AFTER BUT THE FIRE DETECT FAIL CAS REMAIN ALL THE WAY TO PARKING. NO SIGNS OF ENGINE FIRE OR DAMAGE AFTER PARKED. CORRECTIVE ACTION: SENT ARES DATA TO TEXTRON .. THERE RECOMMENDATIONS ARE AS FOLLOWS; I WOULD FIRST CHECK FOR LOOSE CONNECTIONS BETWEEN THE WIRING AND THE LOOPS. IF THAT IS GOOD, THEN YOU WILL NEED TO INSPECT ALL 4 ELEMENTS OF THE RH ENGINE FIRE LOOP. THE HARDEST ONE TO INSPECT BEING THE CORE LOOP. LOOK FOR CHAFE MARKS WHERE THE LOOP COULD HAVE SHORTED TO GROUND. WE COMPLIED WITH TEXTRON'S RECOMMENDATIONS AND FOUND NO DEFECTS, CHAFING OR GROUNDING ISSUES. PER NETJETS, WE ARE GOING TO REPLACE THE CORE FIRE LOOOP REGARDLESS OF THE TROUBLE SHOOTING RESULTS.EZ 5/30 REMOVED AND REPLACED THE CORE FIRE LOOP WITH NEW. OPERATIONAL CHECK OF RIGHT ENGINE FIRE DETECTION FAILED. ARE DETECT FAIL R AMBER REMAINS. WORK PERFORMED IAW LMM AS907-2-1S: 72-00-04. NOTIFIED NJ MCC. REMOVED AND REPLACED THE PYLON FIRE LOOP WITH NEW. OPERATIONAL CHECK OF RIGHT ENGINE FIRE DETECTION PASSED. NO FIRE DETECTION FAULTS. WORK PERFORMED IAW MM: 26-15-05.
